# SDR DALA2018022201061

- Difficulty date: February 21, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 43,352 hours, 29,737 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Skin
- Condition: Corroded
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION TYPE EXFOLIATION AT CENTER WING TANK UPPER SKIN AT LT MLG WHEEL WELL AREA BELOW SLANT PRESSURE PANELS. THIS NRC WAS ATTENDED WITH ETI-17-18-009 REV 5 AND ER/A 565972-14 REV ORIG. ASSOCIATED ER/A 00-565972.
